# SDR UALA2010021200536

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 77,899 hours, 9,542 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALL EMERGENCY LIGHTS ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHTS.  REPLACED FEEDER RIBBON, ALL LIGHTS CHECK OK.
